Advanced

Weak linear convexity and a related notion of concavity

Hörmander, Lars LU (2008) In Mathematica Scandinavica 102(1). p.73-100
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
102
issue
1
pages
73 - 100
publisher
Matematisk Institut
external identifiers
  • wos:000256230000006
  • scopus:44049088373
ISSN
0025-5521
language
English
LU publication?
yes
id
75ba4791-210d-48ba-91d7-d6a168448fab (old id 1201725)
alternative location
http://www.mscand.dk/article.php?id=3075
date added to LUP
2008-09-15 12:01:09
date last changed
2017-01-01 06:06:01
@article{75ba4791-210d-48ba-91d7-d6a168448fab,
  author       = {Hörmander, Lars},
  issn         = {0025-5521},
  language     = {eng},
  number       = {1},
  pages        = {73--100},
  publisher    = {Matematisk Institut},
  series       = {Mathematica Scandinavica},
  title        = {Weak linear convexity and a related notion of concavity},
  volume       = {102},
  year         = {2008},
}